Algebraic Proof of the Separation Theorem on Classical Propositional Calculus

Journal of Symbolic Logic 33 (1):128-129 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270101
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,253
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

On Sequence-Conclusion Natural Deduction Systems.Branislav R. Boričić - 1985 - Journal of Philosophical Logic 14 (4):359 - 377.

Add more citations

Similar books and articles

A Proof-Search Procedure for Intuitionistic Propositional Logic.R. Alonderis - 2013 - Archive for Mathematical Logic 52 (7-8):759-778.
On Finite-Valued Propositional Logical Calculi.O. Anshakov & S. Rychkov - 1995 - Notre Dame Journal of Formal Logic 36 (4):606-629.
Basic Propositional Calculus I.Mohammad Ardeshir & Wim Ruitenburg - 1998 - Mathematical Logic Quarterly 44 (3):317-343.
The Separation Theorem of Intuitionist Propositional Calculus.Alfred Horn - 1962 - Journal of Symbolic Logic 27 (4):391-399.
Theorem Counting.M. G. Beavers - 1994 - Topoi 13 (1):61-65.

Analytics

Added to PP index
2015-02-05

Total views
0

Recent downloads (6 months)
0

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature